Hi I started taking this depression medication maybe about a

Patient : Hi. I started taking this depression medication maybe about a month ago, and I don't know if this has anything to do with it, but here lately I've been very confused and have been having a hard time deciphering what actually has happened in real life and what I've dreamed. I'm also having extremely vivid and strange dreams that stick with me, and I don't seem to be forgetting. If you have any idea why this is going on, that would be great. Thanks :)
Symptoms:  Confusion
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: My name is Carlton Jackson. My date of birth is April 3, 1955. In the spring of 1973 I hyperextended my left knee w...

Q: Good morning . I noticed a tiny speck of what seemed bright red blood in my semen . I am 42 with no other related is...

Q: Can you get hand foot and mouth 3 times My son had it last year and now looks like twice this year

Q: Hello. I am a 50 yo caucasian man in excellent physical shape. I work out at least 5 times per week. I am a social...

Q: Thursday morning I went to the ER with abdominal pain. I was diagnosed with an appendicitis. I had laparoscopic sur...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews